Academic Journals Database
Disseminating quality controlled scientific knowledge

Factorization of Operators in Krein Spaces and Linear-Fractional Relations of Operator Balls

Author(s): Victor Anatoly Khatskevich | Valery Anatoly Senderov

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 29;
Date: 2013;
Original page

Keywords: Krein Space | Linear Fractional Relation | Plus-Operator | Factorization

We consider plus-operators in Krein spaces and generated operator linear fractional relations of the following form: . We study some special type of factorization for plus-operators T, among them the following one: T = BU, where B is a lower triangular plus-operator, U is a J-unitary operator. We apply the above factorization to the study of basical properties of relations (1), in particular, convexity and compactness of their images with respect to the weak operator topology. Obtained results we apply to the known Koenigs embedding problem, the Krein-Phillips problem of existing of invariant semidefinite subspaces for some families of plus-operators and to some other fields.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Jona
Tangokurs Rapperswil-Jona